Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, pp. 347-361
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1969_3_23_2_347_0,
author = {Wells, R. O., Jr.},
title = {Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {347--361},
year = {1969},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 23},
number = {2},
mrnumber = {245835},
zbl = {0177.11403},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1969_3_23_2_347_0/}
}
TY - JOUR AU - Wells, R. O., Jr. TI - Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1969 SP - 347 EP - 361 VL - 23 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1969_3_23_2_347_0/ LA - en ID - ASNSP_1969_3_23_2_347_0 ER -
%0 Journal Article %A Wells, R. O., Jr. %T Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1969 %P 347-361 %V 23 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1969_3_23_2_347_0/ %G en %F ASNSP_1969_3_23_2_347_0
Wells, R. O., Jr. Concerning the envelope of holomorphy of a compact differentiable submanifold of a complex manifold. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 23 (1969) no. 2, pp. 347-361. http://geodesic.mathdoc.fr/item/ASNSP_1969_3_23_2_347_0/